# SDR USAA001458

- Difficulty date: August 23, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 3 INCHES OF CORROSION ON SEAT TRACK BETWEEN STATION 663.75-685, LT OUTBOARD.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 53-00-52, MM 51-20-01.  (M)
